# SDR CKSA98669

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: 3r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE SKIN AFT NR 3 RT DOOR FRAME STA 139 WL 212 RBL 127 HAS 2 X 6 AREA OF EXFOLIATED CORROSION.  REPAIRED IAW D6-41910 PART 1, 747 SRM 53-30-01 DETAIL 2 OF FIG 1, AND ASA AMD-CA-014 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-CA-007, CPCP TASK CARD NR C53-210-08-02.
